# SDR UIEA2021020100168

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,365 hours, 22,477 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT NEEDED OVER +2 IN CLIMB AND OVER +1 IN CRUISE TO NOT PICK UP GROUND RETURN.  PERFORMED OPERATIONAL TEST OF WX RADAR SYS IAW AMM 34-43-00.  OPS NORMAL AT THIS TIME NO DEFECTS NOTED AT THIS TIME.
